# SDR COMA9610186

- Difficulty date: June 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N254CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120233
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Separator
- Part number: 44E202A
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

LT BLEED AIR DUCT LEAK WARNING CAME ON AFTER TAKEOFF.  REPLACED THE LT BLEED AIR WATER SEPARATOR.
